# SDR REXA2022042100295

- Difficulty date: April 4, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 32,884 hours, 22,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: SH670358866
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 18 POST AT INBOARD FLANGE CRACKED. REMOVED AND REPLACED IAW CRJ 900 SRMS 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.
